MathSciNet Relay Station
MathSciNet bibliographic data
MR1458324 (99c:35038) 35J10 (35B45 35Q55 42B25)
Heinig, Hans P.; Wang, Sichun Maximal function estimates of solutions to general dispersive partial differential equations. Trans. Amer. Math. Soc. 351 (1999), no. 1, 79–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement